# SDR 9JLA201705229615

- Difficulty date: March 31, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N629BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605696
- Aircraft time: 2,269 hours, 1,947 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Speed Switch
- Part number: D45C24
- Part serial: 948
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER THE FLAPS HAD BEEN SELECTED TO SEVEN DEGREES, RECEIVED A STAB MISCOMPARE ANNUNCIATION,  FOLLOWED BY A SIGNIFICANT CLIMB MOVEMENT. THE AIRCRAFT LANDED WITHOUT INCIDENT. TROUBLESHOOTING DETERMINED THAT THE SPEED SWITCH OF THE TWO-SPEED POSITION HORIZONTAL STABILIZER WAS DEFECTIVE. THE SPEED SWITCH WAS REPLACED. OPERATIONAL CHECKED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
